| Model Number |
SUTR ANCH PEEK S-TAK KNOTLESS HIP USE |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 1/30/2023 it was reported by a sales representative via email that (2) ar-1938phs peek, knotless hip suturetak fiberwire frayed multiple times.This was discovered during a hip labral repair procedure on (b)(6) 2023.Although the sutures frayed, surgeon was able to implant both ar-1938phs peek, knotless hip suturetak to complete the case.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.